# SDR DHL200071799D

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND LT MLG SUPPORT BEAM OUTBOARD PIN HOLE GOUGED.  REMOVED PIN AND BUSHING PER B727 MM 57-15-12, PERFORMED HFEC INSPECTION OF O/B FWD BORE, NO CRACKS DETECTED.  BORED PIN HOLE TO 1.809 PER BOEING TELEX 32-9430, FABRICATED AND INSTALLED BUSHING PER B727 MM 57-15-12.  REF: N/R 1731.
